# SDR DALA2024012200919

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 87,958 hours, 11,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 SEAT 45J ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: R/R WIRING HARNESS PER A330 AWM 3-51-01. OK FOR SERVICE. (5387215)
